| Catalog Number |
RBY4C0305 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.The device was implanted into the patient.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right gastric using ruby coils.During the procedure, after advancing a ruby coil approximately 80% out of a non-penumbra microcatheter, the physician decided to retract the coil for repositioning; however, when the physician pulled back the ruby coil pusher assembly, it was noticed that the ruby coil had already unintentionally detached.It was reported that the physician felt very minimal resistance before pulling the ruby coil back.The detached coil was close to the ostium of the hepatic artery and gastric artery; therefore, the physician used the ruby coil pusher assembly to advance the rest of the coil into the gastric artery.The procedure was ended after pushing the coil into the gastric artery.There was no report of an adverse effect to the patient.